کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
6421608 1631825 2014 10 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
On a conditionally stable nonlinear method to approximate some monotone and bounded solutions of a generalized population model
ترجمه فارسی عنوان
در یک روش غیر خطی ثابت به طور مساوی تقریبی برخی از راه حل های یکنواخت و محدود از یک مدل جمعیت جمعی
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
خدمات تولید محتوا

این مقاله ISI می تواند منبع ارزشمندی برای تولید محتوا باشد.

  • تولید محتوا برای سایت و وبلاگ
  • تولید محتوا برای کتاب
  • تولید محتوا برای نشریات و روزنامه ها
  • و...

پایگاه «دانشیاری» آمادگی دارد با همکاری مجموعه «شهر محتوا» با استفاده از این مقاله علمی، برای شما به زبان فارسی، تولید محتوا نماید.

تولید محتوا
با 10 درصد تخفیف ویژه دانشیاری
کلمات کلیدی
مدل جمعی عمومی، روش تقسیم محدود، مثبت بودن، محدودیت، یکنواختی، ثبات غیر خطی،
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
چکیده انگلیسی

In this work, we design a numerical method to approximate some solutions of a generalization of a nonlinear diffusion-reaction model which appears in the context of population dynamics. The existence of traveling-wave solutions for the equation under consideration is a well-known fact. Some of such solutions are positive, bounded from above, and monotone in both space and time. Motivated by these facts, we propose an explicit, nonlinear, finite-difference methodology to approximate consistently the solutions of the model under investigation. In the linear regime, the method is consistent of first order in time and of second order in space. Under certain, flexible parameter conditions, the method is capable of preserving the positivity, the boundedness, and the spatial and the temporal monotonicity of the traveling-wave solutions. Moreover, we establish analytically and numerically that the nonlinear method is conditionally stable. A computational implementation of our technique shows that the method preserves in practice the mathematical features of interest of the exact solutions considered.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 229, 25 February 2014, Pages 273-282
نویسندگان
, ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت